# SDR UALA2011041501840

- Difficulty date: April 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,406 hours, 5,181 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 3015
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV-L STATUS MSG.  RPL'D LT UPPER FCV, OPS CKS GOOD & TESTS PASSED.
